Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What does a red spot on the penile shaft indicate?

Answered by
Dr.
Dr. Geetika Paul

Dermatologist

Practicing since :2008

Answered : 2606 Questions

default
Posted on Wed, 18 Jun 2014 in Skin Hair and Nails
Question: Several months ago I noticed a red spot on the shaft of my penis. It got bigger and actually became swollen in that area. It even oozed a little clear liquid. Not painful, but very itchy. I tried cortizone ointment and it did not have any effect. I discontinued the cortizone and after several weeks, it went away. Now, the red spots are back in that same area. They almost look like blisters, or even scar tissue. No swelling or itching, just the red spots. I am 53, and I haven't had any sexual contact for many years. I am currently on several medications for anxiety, depression, and ADD. They give me terrible dry mouth, and when my mouth became so tender I couldn't eat, I read online that this could be a yeast infection. I also read that these red spots could be as well. But, I don't think I was on the meds when they first appeared. There is no swelling (yet), or pain in that area. My meds are:
Zoloft, Seroquel, Benzatropine MES, Vyvanse

Does this sound like a yeast infection? Is there an over the counter medicine that might help?
doctor
Answered by Dr. Geetika Paul 1 hour later
Brief Answer:
Please provide pictures and details

Detailed Answer:
Hi

I understand your concern regarding your skin problem and I hope I am able to help you in the same .
From the description that you have provided , it seems very likely that you have developed a fungal infection of the penile region.
I would like to have a look at the exact skin lesions for confirmation of diagnosis .
Please click some close up pictures of the skin condition and upload them here on this page. You can also mail them at YYYY@YYYY with heading as ref to Dr Geetika Paul.
Also please tell since when have you developed them now?
Any associated itching or pain or discomfort?
Anything that you are applying over it now?

I am sure I will be able to help you more once you provide me the above details and the pictures .

Dr Geetika Paul
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Fungal infection

doctor1 MD

My groin area has become extremely painful in the last 2 day. I think it is some type of fungal infection. It hurts to walk and sit. When I towel...

doctor1 MD

Ive been to the er twice, because I can't afford a doctor. I've had this really itchy rash on my right leg upper thigh and on my groin area. Now my...

doctor1 MD

i m having problem of UTI and fungal infection both. since april i ve taken so many antibiotics. now my gynae advise me to take ornidazole 500 OD,...

doctor1 MD

my 6 year old daughter is having problems making to the bathroom and is as she is on her way to the bathroom, she can t hold it and leaks some...

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2...

doctor1 MD

My ESR Test Result: 30mm/hr in 1st hour and 2nd hour 60mm/hr why it’s come like can you please explain. Last 2 weeks on word i ma getting itching...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...